MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR CX DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-751019
Medical Device Problem Codes Stretched (1601); Material Deformation (2976); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician regained access into the left internal iliac with a 4fr glide-catheter to the bifurcation.After flushing catheter, a second 10 x 19cm 035 cx coil was opened and inserted and started elongating and not forming.I mentioned that coil appears oversized.At that time the doctor again indicated that the coil was off the pusher wire.He was able to remove the coil without removing the catheter when it was confirmed the coil was stretched out.The physician was able to remove by pulling on the pusher wire and it was ¿strung out".The doctor then decided to go with the microcatheter system with no other coil issues.No harm or blood loss for the patient.
 
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for evaluation, however, has not yet been returned despite attempts made.Additional due diligence attempts are ongoing.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.
 
Event or Problem Description
See h10.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the implant stretched at the proximal section and stretched/deformed at the distal end, which is consistent with the condition described in the reported event; however, the implant was still attached to the pusher upon receipt.Due to the stretched and deformed condition of the returned implant, the outer diameter of the implant could not be accurately measured to assess the alleged oversizing issue.The physical evaluation of the device could not identify the conditions or circumstances that led to the implant damage, but the damage is consistent with the device experiencing forces exceeding its yield strength.The catheter used in the procedure was not returned, so the investigation could not determine if it had caused or contributed to the reported complaint.A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.¿based on our investigation findings and clarifying information received from the reporter, there was no coil detachment malfunction.The coil was stretched.Therefore, mvi no longer considers this event a reportable malfunction event¿.Correction: see d10.

Brand Name
AZUR CX DETACHABLE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23103003
Report Number2032493-2025-90504
Device Sequence Number15777385
Product Code KRD
UDI-Device Identifier00812636021072
UDI-Public00812636021072
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-751019
Device Catalogue Number45-751019
Device Lot Number0000725243
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4FR GLIDE CATHETER.
Patient Age77 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite